Generation of analytic semigroups by second-order differential operators with non-separated boundary conditions. Gallardo, J. Rocky Mountain Journal of Mathematics, 30(3):869-899, 2000.
bibtex   
@Article{ODE2,
  author  = {Gallardo, Jos{\'e}-M.},
  title   = {{G}eneration of analytic semigroups by second-order differential operators with non-separated boundary conditions},
  journal = {Rocky Mountain Journal of Mathematics},
  year    = {2000},
  volume  = {30},
  number  = {3},
  pages   = {869-899},
}

Downloads: 0